# SDR SIMA200727603

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 19,412 hours, 19,040 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 70214550601
- Part serial: 05035510
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE WEATHER RADAR TESTED GOOD BUT WEATHER RADAR WOULD NOT PAINT.  REMOVED AND REPLACED WEATHER RADAR RT UNIT IAW AMM TASK 34-42-01-000- AND TASK 34-42-01-1100-801-A.  PERFORMED OPS CK OF WEATHER RADAR  IAW AMM 34-42-00-700-801.  AIRCRAFT RETURNED TO SERVICE.
